# SDR 96ZZZX113

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AT
- Make and model: Boeing 727290
- Aircraft serial: 21511
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS C-1 AND C-2 DAMAGE.  T7 LEADING EDGE DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE.  LEAK AND OPS CHECKS GOOD.
